Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 253, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2008, 2:24 AM CDT for Vernon County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2008, 2:24 AM CDT (07:24 UTC)
- Expired
- May 26, 2008, 2:58 AM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Vernon County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 25, 11:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 260724
SVRSGF
MOC217-260815-
/O.NEW.KSGF.SV.W.0253.080526T0724Z-080526T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 315 AM CDT.
* AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HORTON TO 8 MILES
SOUTHWEST OF DEERFIELD...MOVING EAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEVADA BY 240 AM CDT.
SCHELL CITY AND WALKER BY 245 AM CDT.
SHELDON BY 255 AM CDT.
THE TOWNS OF MOUNDVILLE...BRONAUGH...HARWOOD...MILO AND MONTEVALLO
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3805 9437 3805 9425 3804 9424 3805 9421
3805 9409 3804 9406 3778 9408 3764 9408
3765 9462 3786 9462
TIME...MOT...LOC 0724Z 271DEG 30KT 3799 9432 3777 9460
$$
GAGAN3 follow-up statements
000
WWUS53 KSGF 260736
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT MON MAY 26 2008
MOC217-260815-
/O.CON.KSGF.SV.W.0253.000000T0000Z-080526T0815Z/
VERNON MO-
236 AM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR VERNON COUNTY...
AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARWOOD TO
MOUNDVILLE...MOVING EAST AT 34 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SCHELL CITY BY 245 AM CDT.
SHELDON BY 255 AM CDT.
THE TOWNS OF MILO AND MONTEVALLO ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3779 9462 3805 9425 3804 9424 3805 9421
3805 9409 3804 9406 3778 9408 3764 9408
3765 9462
TIME...MOT...LOC 0736Z 271DEG 30KT 3797 9420 3776 9448
$$
GAGAN000
WWUS53 KSGF 260747
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT MON MAY 26 2008
MOC217-260815-
/O.CON.KSGF.SV.W.0253.000000T0000Z-080526T0815Z/
VERNON MO-
247 AM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN VERNON COUNTY...
AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARWOOD TO MILO...
MOVING EAST AT 34 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
VERNON COUNTY...INCLUDING THE TOWN OF MILO.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9415 3805 9409 3804 9408 3804 9407
3803 9406 3798 9406 3797 9407 3773 9408
3774 9439 3779 9440
TIME...MOT...LOC 0747Z 271DEG 30KT 3797 9408 3776 9436
$$
GAGAN000
WWUS53 KSGF 260758
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT MON MAY 26 2008
MOC217-260808-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-080526T0815Z/
VERNON MO-
258 AM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9415 3805 9409 3804 9408 3804 9407
3803 9406 3798 9406 3797 9407 3773 9408
3774 9439 3779 9440
TIME...MOT...LOC 0758Z 271DEG 30KT 3797 9396 3776 9424
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:49 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 26, 12:49 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT MON MAY 26 2008
.UPDATE...
FORECAST UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 372.
LINE OF CONVECTION OVER EASTERN KANSAS CONTINUES TO STRENGTHEN IN A
NARROW AXIS OF HIGH INSTABILITY...MLCAPE IN EXCESS OF 2000 J/KG.
INSTABILITY DOES DROP OFF FROM ABOUT THE MO/KS BORDER ON EAST...
THUS THIS LINE WILL LOSE SOME PUNCH AS IT SLOWS DOWN A BIT. BEST
RISK OF SEVERE WEATHER FOR OUR AREA IS OVER EXTREME SOUTHEAST
KANSAS AND THE FIRST TIER OR SO OF COUNTIES IN MISSOURI.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL
WILL BE POSSIBLE WITH THIS LINE. MLCAPE FROM THE HWY 71 CORRIDOR
ON EASTWARD IS BETWEEN 300 AND 800 J/KG. THIS WILL LIKELY BE
MAINTAINED AS THE LINE ENTERS THE AREA. STILL CONCERNED THAT THIS
LINE WILL BECOME A BIT SLUGGISH AND LAY OUT A LITTLE MORE WEST TO
EAST WITH TIME. THIS WILL HEIGHTEN THE RISK OF FLASH FLOODING IF A
TRAINING SITUATION CAN BE SUSTAINED.
GAGAN
&&
.DISCUSSION...
MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.
FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.
GCC
&&
.AVIATION...
FOR THE 06Z TAFS...WILL CARRY VICINITY AND TEMPO THUNDER FOR LINE
OF STRONG TO SEVERE CONVECTION MOVING TOWARD THE OZARKS FROM
EASTERN KANSAS...WITH CEILINGS DROPPING TO MVFR NEAR
THUNDERSTORMS. WILL LIKELY AMEND TAFS TO ADD WIND GUSTS IN TEMPO
GROUPS.
AFTER A BREAK BY MID MORNING...WILL CARRY ANOTHER ROUND OF TEMPO
THUNDER AS AIRMASS DESTABILIZES WITH AFTERNOON HEATING. AFTER
06Z...EXPECT TO SEE TEMPO TO PREDOMINANT THUNDER AS ANOTHER
CLUSTER OF STORMS DEVELOPS OVER THE AREA.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, May 25, 11:43 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1143 PM CDT SUN MAY 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1143 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: HAIL TO THE SIZE OF QUARTERS... WIND GUSTS IN EXCESS OF 60 MPH... AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: EXTREME SOUTHEAST KANSAS AND PORTIONS OF WESTERN MISSOURI ALONG AND WEST OF A LINE FROM VERSAILLES IN MORGAN COUNTY...TO BOLIVAR...TO SPRINGFIELD...TO NEOSHO IN NEWTON COUNTY. DISCUSSION: A LINE OF THUNDERSTORMS CONTINUES TO PUSH EASTWARD THROUGH EASTERN KANSAS. THIS LINE IS BEING SUSTAINED BY A WARM...MOIST AND UNSTABLE AIRMASS THAT EXTENDS TO NEAR THE MISSOURI KANSAS STATE LINE. THUNDERSTORMS WILL BEGIN TO AFFECT EXTREME SOUTHEAST KANSAS AFTER 100 AM...WITH THIS ACTIVITY SPREADING FROM WEST TO EAST INTO THE MISSOURI OZARKS DURING THE EARLY MORNING HOURS. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION... FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. THIS LINE IS EXPECTED TO SLOW A DOWN A BIT AS IT MOVES INTO MISSOURI AS THE AIRMASS IS MORE STABLE DUE TO THUNDERSTORMS THAT AFFECTED THE REGION SUNDAY AFTERNOON AND EVENING. AS A RESULT...SLOWER STORM MOVEMENT WILL RESULT IN HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI AFTER MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 25, 9:22 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG SILVER DOLLAR CITY 36.67N 93.34W
05/25/2008 STONE MO NWS EMPLOYEE
TREE DOWN JUST EAST OF SILVER DOLLAR CITY ON HIGHWAY
76.
&&
AFLocal storm report, May 25, 9:40 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD TUSCUMBIA 38.23N 92.46W
05/25/2008 MILLER MO LAW ENFORCEMENT
SEVERAL LOW WATER BRIDGES AND ROADS UNDER WATER ACROSS
THE COUNTY.
&&
HATCHLocal storm report, May 25, 9:42 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0922 PM FLASH FLOOD WAYNESVILLE 37.83N 92.20W
05/25/2008 PULASKI MO LAW ENFORCEMENT
WATER OVER HIGHWAY U NE OF CROCKER AND OVER DIRE STREET
IN WAYNSVILLE.
&&
HATCHLocal storm report, May 25, 9:43 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0926 PM FLASH FLOOD CAMDENTON 38.01N 92.74W
05/25/2008 CAMDEN MO LAW ENFORCEMENT
LOW WATER BRIDGES AND ROADS ACROSS THE COUNTY UNDER
WATER AND IMPASSABLE.
&&
HATCHLocal storm report, May 25, 10:07 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG LAMPE 36.56N 93.44W
05/25/2008 STONE MO AMATEUR RADIO
POWER LINES DOWN NEAR TOWN.
0425 PM TSTM WND DMG GOLDEN 36.52N 93.65W
05/25/2008 BARRY MO EMERGENCY MNGR
THREE TREES AND A POWER POLE DOWN JUST NORTH OF
HIGHWAY86.
0436 PM TSTM WND DMG SILVER DOLLAR CITY 36.67N 93.34W
05/25/2008 STONE MO NWS EMPLOYEE
TREE DOWN JUST EAST OF SILVER DOLLAR CITY ON HIGHWAY 76.
0439 PM TSTM WND DMG SILVER DOLLAR CITY 36.67N 93.34W
05/25/2008 STONE MO AMATEUR RADIO
*** 1 INJ *** LARGE PORTION OF A TREE FELL ONTO A TROLLEY
IN SILVER DOLLAR CITY AMUSEMENT PARK CAUSING AN ABRUPT
STOP. ONE INJURY RESULTED FROM THE SUDDEN STOP OF THE
TROLLEY.
0500 PM HAIL 3 W FAIRVIEW 36.82N 94.14W
05/25/2008 E0.50 INCH NEWTON MO TRAINED SPOTTER
HAIL FEEL ON HIGHWAY HH WEST OF TOWN.
0502 PM TSTM WND DMG 5 SW KIMBERLING CITY 36.58N 93.48W
05/25/2008 STONE MO AMATEUR RADIO
POWERLINES DOWN
0533 PM HAIL WILLARD 37.31N 93.43W
05/25/2008 E0.25 INCH GREENE MO EMERGENCY MNGR
0547 PM TSTM WND DMG GOODHOPE 36.91N 92.81W
05/25/2008 DOUGLAS MO EMERGENCY MNGR
TREE DOWN AT T HIGHWAY.
0551 PM TSTM WND DMG AVA 36.95N 92.66W
05/25/2008 DOUGLAS MO AMATEUR RADIO
NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES
DAMAGED AT SHERIFFS OFFICE.
0601 PM HAIL CAMDENTON 38.01N 92.74W
05/25/2008 E1.75 INCH CAMDEN MO LAW ENFORCEMENT
0605 PM TSTM WND DMG BRUSHYKNOB 36.96N 92.49W
05/25/2008 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY 76 JUST EAST OF BRUSHYKNOB.
0610 PM TSTM WND DMG 7 W SPRINGFIELD 37.20N 93.41W
05/25/2008 GREENE MO AMATEUR RADIO
THREE FOOT DIAMETER TREE DOWN OVER COUNTY ROAD 124 AT AB
HIGHWAY.
0616 PM HAIL GAINESVILLE 36.60N 92.43W
05/25/2008 E0.75 INCH OZARK MO AMATEUR RADIO
REPORTED BY THE DOUGLAS COUNTY EM.
0653 PM TSTM WND GST HOUSTON 37.33N 91.96W
05/25/2008 E60.00 MPH TEXAS MO AMATEUR RADIO
ESTIMATED 50 TO 60 MPH WINDS REPORTED.
0707 PM TSTM WND DMG DIXON 37.99N 92.09W
05/25/2008 PULASKI MO PUBLIC
TREES AND POWERLINES DOWN IN THE CITY NEAR PEARL STREET.
0715 PM TSTM WND DMG 4 W DIXON 37.99N 92.17W
05/25/2008 PULASKI MO PUBLIC
SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES NEAR THE
INTERSECTION OF HIGHWAY N AND HANCOCK.
0717 PM TSTM WND DMG 1 N DIXON 38.01N 92.09W
05/25/2008 PULASKI MO EMERGENCY MNGR
NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS BETWEEN
HIGHWAYS MM AND W.
0751 PM TSTM WND GST ST. JAMES 38.00N 91.61W
05/25/2008 E50.00 MPH PHELPS MO TRAINED SPOTTER
0920 PM FLASH FLOOD TUSCUMBIA 38.23N 92.46W
05/25/2008 MILLER MO LAW ENFORCEMENT
SEVERAL LOW WATER BRIDGES AND ROADS UNDER WATER ACROSS
THE COUNTY.
0922 PM FLASH FLOOD WAYNESVILLE 37.83N 92.20W
05/25/2008 PULASKI MO LAW ENFORCEMENT
WATER OVER HIGHWAY U NE OF CROCKER AND OVER DIRE STREET
IN WAYNSVILLE.
0926 PM FLASH FLOOD CAMDENTON 38.01N 92.74W
05/25/2008 CAMDEN MO LAW ENFORCEMENT
LOW WATER BRIDGES AND ROADS ACROSS THE COUNTY UNDER WATER
AND IMPASSABLE.
&&
AFOSTERLocal storm report, May 25, 10:55 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND GST ST. JAMES 38.00N 91.61W
05/25/2008 E60 MPH PHELPS MO TRAINED SPOTTER
&&
CORRECTED EVENT
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 68 min |
| May 25, 7:10 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 68 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 48 min |
| May 25, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 34 min |
| May 25, 7:45 PM CDT | Tornado Warning | SGF | Maries, Phelps | 22 min |
| May 25, 11:55 PM CDT | Areal Flood Warning | SGF | Camden, Miller | 7 hr |
| May 26, 12:55 AM CDT | Areal Flood Warning | SGF | Pulaski | 6 hr |
| May 26, 8:01 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 39 min |
| May 26, 4:35 PM CDT | Flash Flood Warning | SGF | Newton | 2 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 38 min |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.